# SDR N6WA2016061803

- Difficulty date: June 18, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 30,354 hours, 21,944 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN FAILED TO PRESSURIZE.  PERFORMED GENERAL VISUAL INSPECTION AND FOUND AFT CARGO DOOR NOT COMPLETELY CLOSED.  GAP WAS FOUND TO BE ENOUGH TO NOT PRESSURIZE.  PERFORMED OPS CHECK IAW AMM 52-31-00.  OPS GOOD.
